MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: patient age/date of birth: unknown as information was not provided.If implanted; give date: not applicable as the iol was not implanted.If explanted; give date: not applicable as the iol was not implanted.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported zct225 18.0 diopter intraocular lens (iol) model was stuck in the cartridge and it would not advance or remove.There was no patient contact, the patient left the surgery center without having a lens inserted into the patient¿s ocular sinister (left eye), and a second surgery is required.It was also reported outcome significantly interferes with activities of daily life.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: section d-10: device available for evaluation: yes.Section d-10: returned to manufacturer on: 08/07/2019.Section h-3: device returned to manufacturer: yes.Device evaluation: the product was received in a zip lock bag.Visual inspection of the return sample shows the product is stuck in cartridge.The complaint can be confirmed.Considering the condition of the return additional analysis is not possible.A product deficiency cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8848948
Report Number9614546-2019-00677
Device Sequence Number2230284
Product Code HQL
UDI-Device Identifier05050474552692
UDI-Public(01)05050474552692(17)211114
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/06/2019
10/25/2020
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date09/12/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE, LOT NUMBER CB39355
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005